# SDR AALA201807039020

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 81,752 hours, 11,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT L2 DOOR WAS FOUND UNSERVICABLE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND STRAP IAW AMM 25-60-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
